# SDR CA130116020

- Difficulty date: January 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Kaman K-1200
- Aircraft time: 11,426 hours
- Engine: Lyc T5317A
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: SAMEASABOVE
- Condition: Inoperative
- Location: Master Caution
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF THE FUEL QTY INDICATING SYS FOR A CALIBRATION DEFECT. THE ACFT WAS SUBSEQUENTLY DEFUELED AND THE AME NOTICED THAT THERE WAS NO LOW FUEL LIGHT INDICATION ON THE MASTER CAUTION PANEL.  THE PRESS TO TEST FUNCTION FOR THE FUEL LOW LIGHT WAS FOUND OPERATIONAL.  REPLACING THE MASTER CAUTION PANEL RECTIFIED THIS DEFECT.  THIS DEFECT WAS NOT KNOWN UNTIL THE ACFT WAS DEFUELED.
